Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 77, NWS Amarillo, TX

April 13, 2007Carson County, Hutchinson County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 13, 2007, 3:03 AM CDT for Carson County, Hutchinson County, Texas. It was in force for 87 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2007, 3:03 AM CDT (08:03 UTC)
Expired
Apr 13, 2007, 4:30 AM CDT
In force
87 min
Issued by
NWS Amarillo, TX
Area
Counties, with a storm outline in the text

Counties Carson County, TX, Hutchinson County, TX

The radar

The Amarillo radar (KAMA), 56 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 3:22 AM CDTHAIL 0.88Borger, TXNICKEL SIZE HAIL COMING DOWN NOW
Apr 13, 3:24 AM CDTHAIL 0.884 S Borger, TXHUTCHINSON COUNTY EOC RELAYED REPORT FROM TRAINED SPOTTER IN NORTHERN CARSON COUNTY OF NICKEL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 11:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1743 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KAMA 130803
SVRAMA
TXC065-233-130930-
/O.NEW.KAMA.SV.W.0077.070413T0803Z-070413T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
303 AM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARSON COUNTY IN THE PANHANDLE OF TEXAS
  HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 430 AM CDT

* AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
  SOUTHWEST OF BORGER...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SKELLYTOWN...
  BORGER...
  SANFORD...
  WHITE DEER...
  PANHANDLE...
  STINNETT...
  PRINGLE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM
THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3595 10160 3519 10162 3520 10111 3605 10109

$$
LG
2 follow-up statements
000 
WWUS54 KAMA 130829
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
328 AM CDT FRI APR 13 2007

TXC065-233-130930-
/O.CON.KAMA.SV.W.0077.000000T0000Z-070413T0930Z/
HUTCHINSON TX-CARSON TX-
328 AM CDT FRI APR 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CARSON AND HUTCHINSON COUNTIES...

AT 322 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
THAT HAD PRODUCED NICKEL SIZE HAIL. DAMAGING WINDS IN EXCESS OF 60 
MPH ARE ALSO POSSIBLE. THIS STORM WAS LOCATED NEAR BORGER...MOVING 
NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BORGER...
  SKELLYTOWN...
  SANFORD...
  STINNETT...
  WHITE DEER...
  PANHANDLE...
  PRINGLE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM
THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3595 10160 3519 10162 3520 10111 3605 10109

$$

LG
000 
WWUS54 KAMA 130833
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
332 AM CDT FRI APR 13 2007

TXC065-233-130930-
/O.CON.KAMA.SV.W.0077.000000T0000Z-070413T0930Z/
HUTCHINSON TX-CARSON TX-
332 AM CDT FRI APR 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CARSON AND HUTCHINSON COUNTIES...

AT 326 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM THAT HAD PRODUCED NICKEL SIZE HAIL 4 MILES SOUTH OF 
BORGER. DAMAGING WINDS IN EXCESS OF 60 MPH ARE ALSO POSSIBLE. THIS 
STORM WAS LOCATED NEAR BORGER...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BORGER...
  SKELLYTOWN...
  STINNETT...
  WHITE DEER...
  PRINGLE...
  PANHANDLE...
  
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM
THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3595 10160 3519 10162 3520 10111 3605 10109

$$
LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 4:45 PM CDT, 10 hours 18 minutes earlier.

Area forecast discussion, Apr 12, 4:45 PM CDT, 10 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
445 PM CDT THU APR 12 2007

.DISCUSSION...
INTERESTING FORECAST TODAY. APPROACHING LEAD SHORTWAVE TROF SPREADING
LIFT OVER EASTERN NEW MEXICO...WHERE CONVERGENCE IS FOSTERING
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS DESPITE MEAGER MOISTURE. 40S
DEWPOINTS ARE TRYING TO SPREAD NORTHWARD ACROSS WEST TEXAS...AND THIS
TREND SHOULD CONTINUE THROUGH THE NIGHT AS HEIGHT FALLS SPREAD EAST
AND MAINTAIN SFC LOW. LOW LEVEL JET WILL ALSO INCREASE THIS
EVENING...AIDING FURTHER IN MOISTURE TRANSPORT. CURRENT REASONING IS
THAT LAPSE RATES WILL STEEPEN AS SYSTEM APPROACHES...AND ELEVATED
MOISTURE ARRIVES...RESULTING IN ELEVATED INSTABILITY AND POTENTIAL
FOR DOWNBURSTS AND LARGE HAIL. THIS ACTIVITY COULD START LATE...AND
CONTINUE THROUGH MUCH OF THE EVENING. PERHAPS A RELATIVE LULL LATE
TONIGHT AS SHORTWAVE TROF EXITS.

AT THE RISK OF PLAGIARIZING A COLLEAGUE...TOMORROW LOOKS TO INCLUDE A
MIXED BAG OF PRECIPITATION. WITH THE SYSTEM TRENDING SLIGHTLY FURTHER
SOUTH...COLD AIR IS LIKELY TO INVADE THE NORTHERN ZONES BY LATE
TONIGHT...ALLOWING FOR A TRANSITION TO SNOW EARLY TOMORROW MORNING.
EVEN GIVEN THE ENTRANCE OF THE COLD AIR...THE FRONT IS NOT EXPECTED
TO RACE THROUGH...OWING TO CONTINUED STRENGTH OF SYSTEM AND SURFACE
REFLECTION. THEREFORE...EAST SOUTHEASTERLY WINDS ARE LIKELY TO REMAIN
OVER THE SOUTHEASTERN ZONES WHILE THE FRONT MEANDERS SOUTH ACROSS THE
NORTHERN ZONES. SFC LOW WILL BEGIN THE DAY OVER EASTERN NEW MEXICO
AND PUSH SLOWLY ACROSS THE TEXAS PANHANDLE THROUGH THE DAY. AS DRY
SLOT ERODES HIGH CLOUDS OVER THE SOUTHERN TEXAS PANHANDLE...WHERE
DECENT MOISTURE BECOMES WRAPPED AROUND SFC LOW...THUNDERSTORMS ARE
LIKELY TO REDEVELOP OVER THE SOUTHEASTERN PANHANDLE WHEN COLD
TEMPERATURES ALOFT OVERSPREAD THE AREA...THUS INCREASING INSTABILITY
DESPITE SURPRISINGLY COOL TEMPERATURES. WILL NEED TO MONITOR THIS
AREA FOR SEVERE POTENTIAL...BUT CANNOT ARGUE WITH CURRENT POSITIONING
OF SPC DAY 2 OUTLOOK.

SNOW WILL SPREAD SOUTH AND EAST DURING THE DAY AND EVENING TOMORROW
AS DIURNAL TREND IS BROKEN BY STRONG COLD ADVECTION IN THE NORTHERN
ZONES. HAVE ISSUED SNOW ADVISORY FOR OKLAHOMA AND NORTHERN TEXAS
PANHANDLES...WHERE 1 TO 5 INCHES OF SNOW IS EXPECTED TO FALL AS A
RESULT OF STRONG WRAPAROUND PRECIPITATION. SYSTEM WILL EXIT
SATURDAY...WITH CLOUD COVER LIMITING INSOLATION IN THE NORTHEASTERN
ZONES...BUT ALLOWING A START AT TEMPERATURE RECOVERY
ELSEWHERE...OFFSET ONLY BY CONTINUED NORTHERLY FLOW THROUGH THE COLUMN.
UPPER RIDGE TRANSLATES EAST ON SUNDAY...WHICH WILL ENABLE WARMING
INTO THE UPPER 60S AND LOWER 70S.

NEXT SYSTEM DIGS INTO THE DESERT SOUTHWEST MONDAY AND CLOSES OFF...
FOLLOWING MUCH THE SAME TREND AS THE CURRENT SYSTEM. GFS STILL LOOKS
TO BE LIFTING THE SYSTEM OUT TOO FAR NORTH AND QUICKLY...SO HAVE
TEMPORALLY ADJUSTED THE ASSOCIATED FRONTAL PASSAGE AND POPS BY A FEW
HOURS TO COMPENSATE. WITH A TRACK SLIGHTLY FURTHER SOUTH...POPS
BECOME A BIT LIKELIER...AND HAVE THEREFORE INCREASED SLIGHT CHANCE
POPS TO CHANCE FOR THE NORTHEASTERN HALF TUESDAY AND TUESDAY NIGHT.

KRAMAR

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                46  53  31  53  33 /  80  60  30   5   0
BEAVER OK                  40  41  30  51  30 /  90  90  60  10   0
BOISE CITY OK              35  36  26  54  31 /  90  90  50   5   0
BORGER TX                  45  45  30  55  37 /  80  70  30   5   0
BOYS RANCH TX              46  46  29  55  33 /  80  70  30   5   0
CANYON TX                  47  53  31  56  31 /  80  60  20   5   0
CLARENDON TX               51  58  35  55  35 /  90  70  30   5   0
DALHART TX                 39  40  27  55  30 /  90  80  30   5   0
GUYMON OK                  38  38  29  54  30 /  90  90  60  10   0
HEREFORD TX                46  55  31  56  32 /  80  60  20   5   0
LIPSCOMB TX                46  46  34  51  31 /  90  80  60  10   0
PAMPA TX                   47  51  31  53  36 /  90  60  40  10   0
SHAMROCK TX                51  55  36  55  35 /  90  70  40  10   0
WELLINGTON TX              53  58  37  57  36 /  90  70  40  10   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...SNOW ADVISORY FROM 6 AM FRIDAY TO 6 AM CDT SATURDAY FOR THE
     FOLLOWING ZONES: DALLAM...HANSFORD...HARTLEY...OCHILTREE...
     SHERMAN.

OK...SNOW ADVISORY FROM 6 AM FRIDAY TO 6 AM CDT SATURDAY FOR THE
     FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&
Hazardous weather outlook, Apr 13, 12:48 AM CDT, 2 hours 15 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
1248 AM CDT FRI APR 13 2007

OKZ001>003-TXZ001>020-131100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1248 AM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT...
...A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 7 AM FOR THE
SOUTHERN TEXAS PANHANDLE...

HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREATS.
THUNDERSTORMS WILL DEVELOP ACROSS THE PANHANDLES THIS MORNING
AS AN UPPER LEVEL STORM SYSTEM APPROACHES THE AREA. ALSO...CAUTION IS
ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO THE BREEZY TO WINDY
CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY. RAIN MIXED WITH SNOW WILL
SWITCH OVER TO ALL SNOW IN THE OKLAHOMA PANHANDLE AND NORTHERN
SECTIONS OF THE TEXAS PANHANDLE EARLY FRIDAY. ACCUMULATING SNOW
IS EXPECTED FRIDAY AND FRIDAY NIGHT ACROSS THE OKLAHOMA PANHANDLE
AND NORTHERN SECTIONS OF THE TEXAS PANHANDLE. ONE TO FIVE INCHES OF
SNOW ARE EXPECTED IN THIS AREA. A SNOW ADVISORY IS IN EFFECT FOR
THE OKLAHOMA PANHANDLE AND NORTHERN TEXAS PANHANDLE FOR FRIDAY AND
FRIDAY NIGHT.

THUNDERSTORMS WILL AGAIN BE POSSIBLE AREAWIDE MONDAY NIGHT THROUGH
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT FOR POSSIBLE
ACTIVATION TONIGHT. WEATHER OBSERVERS SHOULD PREPARE TO CALL
IN THEIR SNOW REPORTS TO THE NATIONAL WEATHER SERVICE IN AMARILLO.

WYNNE

In the hours before

Local storm report, Apr 13, 1:02 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
102 AM CDT FRI APR 13 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     3 W AMARILLO            35.20N 101.87W
04/12/2007                   POTTER             TX   AMATEUR RADIO

            8 INCH TREE BRANCH ACROSS ROAD AT 4700 BLOCK OF SW 10TH

&&

LG
Special weather statement, Apr 13, 1:05 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
105 AM CDT FRI APR 13 2007

TXZ016-130645-
DEAF SMITH TX-
105 AM CDT FRI APR 13 2007

...STRONG THUNDERSTORM IN EASTERN DEAF SMITH COUNTY...

AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF HEREFORD MOVING NORTHEAST AT 40
MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

JJB
Special weather statement, Apr 13, 1:33 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
133 AM CDT FRI APR 13 2007

TXZ012-017-130730-
POTTER TX-RANDALL TX-
133 AM CDT FRI APR 13 2007

...STRONG THUNDERSTORMS IN POTTER AND RANDALL COUNTIES...

AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS FROM BUSHLAND TO 9 MILES NORTHWEST OF
BUFFALO LAKE MOVING NORTHEAST AT 45 MPH.

ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

LG
Special weather statement, Apr 13, 1:52 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
152 AM CDT FRI APR 13 2007

TXZ003-007-008-130745-
HANSFORD TX-HUTCHINSON TX-MOORE TX-
152 AM CDT FRI APR 13 2007

...STRONG THUNDERSTORM IN SOUTHERN HANSFORD...HUTCHINSON AND EASTERN
MOORE COUNTIES...

AT 152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF SANFORD MOVING NORTHEAST AT 50
MPH.

ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

LG
Special weather statement, Apr 13, 2:06 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
206 AM CDT FRI APR 13 2007

TXZ012-130730-
POTTER TX-
206 AM CDT FRI APR 13 2007

...STRONG THUNDERSTORM IN POTTER COUNTY...

AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF AMARILLO MOVING NORTHEAST AT
40 MPH.

ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

LG
Special weather statement, Apr 13, 2:43 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
243 AM CDT FRI APR 13 2007

TXZ008-013-130845-
CARSON TX-HUTCHINSON TX-
243 AM CDT FRI APR 13 2007

...STRONG THUNDERSTORM IN NORTHERN CARSON AND HUTCHINSON COUNTIES...

AT 243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF FRITCH MOVING NORTHEAST AT
35 MPH.

ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:30 PM CDTSevere Thunderstorm WarningAMADallam37 min
Apr 12, 8:37 PM CDTSevere Thunderstorm WarningAMAOldham53 min
Apr 12, 8:59 PM CDTSevere Thunderstorm WarningAMAMoore61 min
Apr 12, 9:10 PM CDTSevere Thunderstorm WarningAMAPotter65 min
Apr 12, 9:42 PM CDTSevere Thunderstorm WarningAMARandall34 min
Apr 12, 9:55 PM CDTSevere Thunderstorm WarningAMACarson65 min
Apr 12, 10:12 PM CDTSevere Thunderstorm WarningAMAHutchinson37 min
Apr 12, 11:05 PM CDTSevere Thunderstorm WarningAMAPotter55 min
Apr 13, 3:25 AM CDTSevere Thunderstorm WarningAMACollingsworth65 min
Apr 13, 7:10 AM CDTSnow and Blowing Snow AdvisoryAMACarson, Gray, Hansford, Hemphill, Hutchinson, Lipscomb and 6 more23 hr
Apr 13, 7:10 AM CDTWinter Storm WarningAMADallam, Hansford, Hartley, Sherman23 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.